# SDR 95ZZZX5122

- Difficulty date: August 29, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6561H
- Make and model: Cessna 152
- Aircraft serial: 15284181
- Engine: Lyc O235L2C
- System (JASC): 7160 · Engine Air Intake System
- Part: Heat Flap
- Part number: 04500704
- Condition: Seal Detached
- Location: Carb Air Box
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AIRCRAFT LOST POWER DURING FLIGHT.  PILOT MADE AN UNEVENTFUL EMERGENCY LANDING.  UPON FURTHER INSPECTION, FOUND CARBURETOR HEAT FLAPPER SEAL HAD BROKEN OFF AND A PIECE LODGED IN CARBURETOR VENTURI.  UPON REMOVAL OF PIECE OF SEAL, AIRCRAFT DEVELOPED FULL POWER.  RECOMMEND CLOSER DETAILED INSPECTION OF THIS SEAL AT 100-HOUR AND ANNUAL INSPECTIONS.
